# SDR REXA200700062

- Difficulty date: November 10, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 11,396 hours, 9,765 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, RECEIVED SMOKE TOILET MESSAGE, RETURNED TO AIRPORT.  INDICATION CAUSED BY DE-ICE FLUID INTO ECS SYSTEM.
